A Caltech Library Service

Items where Person is "Farrell-P-G"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2002 | 1997 | 1980 | 1975
Number of items: 4.


McEliece, Robert J. and Rodriguez-Palánquex, M. C. (2002) Results to get Maximal Quasihermitian Curves. New possibilities for AG Codes. In: Information, Coding and Mathematics: Proceedings of Workshop honoring Prof. Bob McEliece on his 60th birthday. Springer International Series in Engineering and Computer Science. No.687. Springer , Boston, MA, pp. 55-62. ISBN 978-1-4419-5289-9.


BIaum, Mario and Bruck, Jehoshua and Farrell, Patrick G. (1997) Two-dimensional interleaving schemes with repetitions. In: 1997 IEEE International Symposium on Information Theory, Proceedings. IEEE , Piscataway, NJ, p. 342. ISBN 0-7803-3956-8.


Farrell, P. G. and Goodman, R. M. F. (1980) Soft-decision error control for H.F. data transmission. IEE Proceedings F Communications, Radar and Signal Processing, 127 (5). pp. 389-400. ISSN 0143-7070.


Goodman, R. M. F. and Farrell, P. G. (1975) Data transmission with variable-redundancy error control over a high-frequency channel. Proceedings of the Institution of Electrical Engineers, 122 (2). pp. 113-118. ISSN 0020-3270.

This list was generated on Fri Apr 3 03:52:00 2020 PDT.